# SDR 96ZZZX5561

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98PJ
- Make and model: Cessna 421C
- Aircraft serial: 421C0824
- Engine: Cont GTSIO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bolt
- Part number: 537750
- Condition: Failed
- Location: Nr 4 Cyl Exh Rkr
- Stage of operation: NR
- Nature of condition: E, R, K
- Precautionary procedure: E

## Discrepancy

NR 4 CYLINDER ROCKER SHAFT BOLTS BROKE. LOOSE ROCKER PUNCHED A HOLE THROUGH VALVE COVER.  ROUGH RUNNING AND SMOKE IS REASON FOR IN-FLIGHT SHUT DOWN.
